Self-recursions of the Hauptmodul N (j1, 3)보형으뜸함수 N(j_{1,3})의 자체 순환식

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 220
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorNam Min Kimko
dc.contributor.authorKoo, JaKyungko
dc.date.accessioned2013-03-06T06:16:40Z-
dc.date.available2013-03-06T06:16:40Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2006-
dc.identifier.citationINTERNATIONAL MATHEMATICAL FORUM, v.1, no.37, pp.1833 - 1840-
dc.identifier.issn1312-7594-
dc.identifier.urihttp://hdl.handle.net/10203/86090-
dc.languageEnglish-
dc.publisherHIKARI LTD-
dc.titleSelf-recursions of the Hauptmodul N (j1, 3)-
dc.title.alternative보형으뜸함수 N(j_{1,3})의 자체 순환식-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume1-
dc.citation.issue37-
dc.citation.beginningpage1833-
dc.citation.endingpage1840-
dc.citation.publicationnameINTERNATIONAL MATHEMATICAL FORUM-
dc.contributor.localauthorKoo, JaKyung-
dc.contributor.nonIdAuthorNam Min Kim-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0